Hi all,

I haven't been on here in awhile. I started hemodialysis Jan. 11/2017 and was wondering if anyone else has experienced the following:
Black and blue arm/difficulty with the needles
headaches during dialysis
extreme tiredness after dialysis

Thanks for any feedback

Views: 50

Reply to This

Replies to This Discussion

I was always extremely exhausted afterwards and my bp would just bottom out for quite some time. I found things easier for me when I had less weight to lose (ie less fluid on board). The less I had to lose, the less my body had to adjust with all that fluid taken out of my blood. It takes time for the excess fluid in your tissues to seep back into your blood stream, so that was what helped me. I didn't get headaches, but know people who did and we suspected it was the same thing for them.

Wish I could be more help.

Thanks for responding. As of now I weigh 105 pounds and I have no fluid. They did however cut me back to doing dialysis twice a week. Hopefully that will help although afterwards I come home and sleep for 2 hours. My BP is quite low too so that could be another factor of getting headaches.
One day at a time!

Take care

RSS

Members

Birthdays

Birthdays Today

Birthdays Tomorrow

Prefer to connect with someone by telephone?

Call Toll-Free: 1 866 390-PEER (7337)
A Kidney Foundation Program Coordinator will talk with you and discuss your request to be matched with a Peer Support Volunteer.

© 2017   Created by Louise.   Powered by

Badges  |  Report an Issue  |  Privacy Policy  |  Terms of Service